American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(12Y05) AND publication=(mcom)
Sort order: Date
Format: Standard display

  
Results: 1 to 24 of 24 found      Go to page: 1

[1] Domingo Gómez and Jaime Gutierrez. Recovering zeros of polynomials modulo a prime. Math. Comp. 83 (2014) 2953-2965.
Abstract, references, and article information   
View Article: PDF

[2] Javad Doliskani and Éric Schost. Taking roots over high extensions of finite fields. Math. Comp. 83 (2014) 435-446.
Abstract, references, and article information   
View Article: PDF

[3] Robert Granger and Andrew Moss. Generalised Mersenne numbers revisited. Math. Comp. 82 (2013) 2389-2420.
Abstract, references, and article information   
View Article: PDF

[4] Guillaume Chèze. A recombination algorithm for the decomposition of multivariate rational functions. Math. Comp. 82 (2013) 1793-1812.
Abstract, references, and article information   
View Article: PDF

[5] Jérémy Berthomieu and Grégoire Lecerf. Reduction of bivariate polynomials from convex-dense to dense, with application to factorizations. Math. Comp. 81 (2012) 1799-1821.
Abstract, references, and article information   
View Article: PDF

[6] Louis Leroux. Computing the torsion points of a variety defined by lacunary polynomials. Math. Comp. 81 (2012) 1587-1607.
Abstract, references, and article information   
View Article: PDF

[7] Grégoire Lecerf. Sharp precision in Hensel lifting for bivariate polynomial factorization. Math. Comp. 75 (2006) 921-933. MR 2197000.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Andrew Granville and Peter Pleasants. Aurifeuillian factorization. Math. Comp. 75 (2006) 497-508. MR 2176412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Yingquan Wu and Christoforos N. Hadjicostis. On solving composite power polynomial equations. Math. Comp. 74 (2005) 853-868. MR 2114652.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Zhonggang Zeng. Computing multiple roots of inexact polynomials. Math. Comp. 74 (2005) 869 - 903. MR 2114653.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Pilar Fernandez-Ferreiros and M. Angeles Gomez-Molleda. Deciding the nilpotency of the Galois group by computing elements in the centre. Math. Comp. 73 (2004) 2043-2060. MR 2059750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Michael Filaseta and Andrzej Schinzel. On testing the divisibility of lacunary polynomials by cyclotomic polynomials. Math. Comp. 73 (2004) 957-965. MR 2031418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Joachim von zur Gathen. Irreducible trinomials over finite fields. Math. Comp. 72 (2003) 1987-2000. MR 1986817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Joachim von zur Gathen and Jürgen Gerhard. Polynomial factorization over ${\mathbb F}_2$. Math. Comp. 71 (2002) 1677-1698. MR 1933050.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Shuhong Gao. Factoring multivariate polynomials via partial differential equations. Math. Comp. 72 (2003) 801-822. MR 1954969.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Manfred Göbel. Finite SAGBI bases for polynomial invariants of conjugates of alternating groups. Math. Comp. 71 (2002) 761-765. MR 1885626.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] John Abbott. Sparse squares of polynomials. Math. Comp. 71 (2002) 407-413. MR 1863010.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Greg Stein. Using the theory of cyclotomy to factor cyclotomic polynomials over finite fields. Math. Comp. 70 (2001) 1237-1251. MR 1709159.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] P. G. Walsh. Irreducibility testing over local fields. Math. Comp. 69 (2000) 1183-1191. MR 1710699.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Gwoboa Horng and Ming-Deh Huang. Solving polynomials by radicals with roots of unity in minimum depth. Math. Comp. 68 (1999) 881-885. MR 1627793.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Shuhong Gao, Joachim von zur Gathen and Daniel Panario. Gauss periods: orders and cryptographical applications. Math. Comp. 67 (1998) 343-352. MR 1458221.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Thomas Mattman and John McKay. Computation of Galois groups over function fields. Math. Comp. 66 (1997) 823-831. MR 1401943.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Samuel S. Wagstaff Jr.. Aurifeuillian factorizations and the period of the Bell numbers modulo a prime . Math. Comp. 65 (1996) 383-391. MR 1325876.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Richard P. Brent. On computing factors of cyclotomic polynomials . Math. Comp. 61 (1993) 131-149. MR 1205459.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 24 of 24 found      Go to page: 1